in

Third COVID-19 Vaccine Dose Could Cause Serious Side Effects

The United States of America is reviewing the need to administer a third COVID-19 booster shot after the second dose of vaccine.

However, more data is needed to determine if additional shots will increase the risk of serious side effects.

American officials noted that the two-shot coronavirus vaccine regimens were linked with higher rates of side effects, which suggests that a third booster dose can be riskier.


ALSO READ

Mixing Different COVID-19 Vaccines Might be Dangerous, WHO Warns the World


The Deputy Director at the U.S. Centers for Disease Control and Prevention, Jay Butler, said, “The U.S. government has not made a decision on whether to administer booster shots to residents but sees a greater potential need for them among the elderly and other groups at high risk for severe infection”.


ALSO READ

Sindh Govt Will Now Check Vaccination Certificates of Passengers in Public Transport


Meanwhile, Pfizer (PFE.N) and its partner BioNTech (22UAy.DE) are planning to seek the approval of American regulators for the authorization of the COVID-19 booster dose based on evidence that there is a higher risk of infection six months after vaccination.

Leave a Reply

Your email address will not be published. Required fields are marked *

Master Changan Motors Increases Capacity to 50,000 Cars Per Year

COVID-19 Vaccination Made Compulsory for Domestic Air Travel